# SDR SWIA200616604

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 14,986 hours, 11,724 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4565
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 12,114 hours, 10,064 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON TAXI.   REPLACED FLIGHT SPOILERON INBOARD PCU IAW 27-62-01.  OPERATIONAL CHECK GOOD.
